# SDR 2009FA0000072

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: General aviation
- Aircraft: N4614N
- Make and model: Cessna 550
- Aircraft serial: 0659
- Aircraft time: 8,039 hours, 5,335 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 556517538
- Part serial: 1207962
- Condition: Sheared
- Location: Te Flap
- Part time: 646 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, AN OPS CHECK OF THE FLAP SYS FOUND ONE FLAP GEARBOX INOPERATIVE. UPON INSP, FOUND THE LT FLAP GEARBOX HAD SHEARED AT THE OUTPUT SPROCKET. THIS 3000 HOUR TBO ITEM ONLY HAD 568.3 HOURS/646 LANDINGS SINCE OVERHAUL.
